# SDR DALA2023051003675

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 85,341 hours, 38,877 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 "DOOR R FWD EMER EXIT " ECAM MESSAGE ENROUTE. CORRECTIVE ACTION: SECURED RT FWD EMERGENCY EXIT DOOR COVER IAW A320 25-23 ECAM MSG CLEARED. NO 30 DAYS HISTORY. A/C OK FOR SVC. (4703756)
